# SDR SWAA2014062429352

- Difficulty date: June 8, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 55,434 hours, 43,942 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER RIB CHORD CRACKED AT WBL 135.5, BETWEEN STRINGER 2 TO 3.  REPAIRED CHORD IAW EA.
